# SDR ASAA2017120622802

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 15,190 hours, 5,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14 DEF OUT (AISLE E-LIGHT) GROUNDED - YES. FOUND CONNECTOR D15220/D14816 LOOSE. SECURED CONNECTOR AND OPS CHECK GOOD.
